Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Had bruises on knee, ankle after falling. Had late bruise on upper foot below toes. Common?

On Sat Nov 17, I fell on concrete injuring my knee . I have bruises on the side & back of my knee which are healing . My ankle also bruised later on both sides. Later my upper foot bruised just below the toes. Today I have some bruises on the lower part of my leg. I have had a little pain, but not much. Is late bruising common or should I be concerned?
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Hi,

I have read your query.

You should get xray of knee in AP and Lateral view and send me the report.

There may be some hairline fracture which may cause all this. If everything is fine then there may be soft tissue injury.

Its common to have bruise after injury but still we have to exclude it by investigation.

I hope you have got your answer.

Thanks.

Dr.Singh.
Answered: Sat, 28 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor